# SDR REXA2022100402175

- Difficulty date: October 1, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 32,935 hours, 24,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BBDREF001170595
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK CORRODED BEYOND REPAIRABLE LIMITS.	REMOVED AND REPLACED IAW CRJ 900 SRM 53-00-49-201-002-A01 AND CRJ 900 AMM 53-00-49-400-801-A07.
